tried my new meds what a ride

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

red1
New Member


Date Joined Jul 2007
Total Posts : 7
   Posted 9/5/2007 2:28 PM (GMT -6)   
hi
sorry not been on for a while not been well and school holidays.
Anyway tried the tablets my gp gave me and i lost 3 days bits are comming back to me but still fuzzy i remember taking it before i went to bed as prescribed and waking up the next morning feeling wierd and not really in control my friends said that i was as high as a kite and made no sense. feel a bit better today day 4 but feel like ive had a night on the tiles needless to say havnt taken anymore and going to go back to my gp. has anyone else had a reaction like this before my sister says i should persivere its a side effect and will pass. iam a single parent and need to be able to function daily i can just about cope with the hemiplegic migraines dont think i need to add to the problem.
 

Circa1988
Regular Member


Date Joined Aug 2007
Total Posts : 90
   Posted 9/5/2007 7:45 PM (GMT -6)   
Well first off what is the name of the medication? Secondly from the sounds of those side effects I would say stop taking it immediately and talk to your doc. Having three day amnesia is NOT a normal side effect from a medication and you should definately consult your doctor if that happened to you (I think that is what you said happened). Anyway just talk to your doc as soon as possible but do not take the med again in between.

Good luck finding a med that helps you without such terrible side effects,
Circa

Rhoda
Regular Member


Date Joined Feb 2007
Total Posts : 55
   Posted 9/13/2007 6:40 AM (GMT -6)   
When you go see your gp - take the medication with you.  Pharmacists make mistakes too, maybe it is the wrong mediciation or the wrong dosage.

CRANKY 1
Veteran Member


Date Joined Aug 2005
Total Posts : 616
   Posted 9/13/2007 8:10 AM (GMT -6)   

RED1,

Starting a new medication, especially for migraines, is always tricky in the side effects realm.  It would really help us to know what medication you were prescribed and what dosage you were instructed to take.  Contrary to CIRCA (sorry Buddy), never stop any medication cold turkey without talking with your doctor or pharmacy first.  Yes, it is bad to loose time like that, but it may be very temporary, or possibly an interaction with another medication you are taking.  My migraine abortive (Stadol Nasal Spray) will make me very sleepy, and sometimes I can't remember whether I took it more than once, or if I have taken my other medications.  Usually side effects are temporary, so if you can get through the first few dosages, the side effects are liable to wear off.

Please let us know how things work out.

Leigh Ann cool


Basic info:
  • On Disability for: Chronic Migraines, serious Back and Knee problems (will need surgery eventually), moderate Depression, Anxiety/Panic disorder, TMJ 
  • Divorced, 42, no children
  • Surgeries: Gastric Bypass, Gallbladder Removed (followed by a week in the hospital for a Blood Clot), Kidney Stone Removed, Broken Ankle, Major Dental work(four molars pulled, multiple cavities, root canals) 
  • Current Meds: Lexapro, Klonopin, Wellbutrin, Stadol Nasal Spray, Lortab, Trazadone, Buspar, Nexium, Skelaxin, Tramadol, Phenergan, Chantix PROHIBITED FROM ALL NSAIDS
  • Current Problem: Internal Bleeding, possible ulcer in location of Gastric Bypass
 
"The weather is here, I wish you were beautiful."
                                             - Jimmy Buffett
 
 


Circa1988
Regular Member


Date Joined Aug 2007
Total Posts : 90
   Posted 9/16/2007 6:39 PM (GMT -6)   
CRANKY- Ussually the pamphlet has a sheet in it that tells you whether or not to stop a med if you are experiencing certain side effects, I should have told her to check there. If you where only taking it for three days however, it should not be enough time to cause dependency. I thought that she said she just tried the medicine and lost three days, that is why I said do not take the medicine again, however you are right if she was taking it for an extended period of time and then had this effect she should not stop without consulting her doctor first. By her post I thought that I had gathered she only took it once and suffered severe amnesia, which is a serious side effect, especially when it lasts 3 days. This can be a very dangerous situation.

I hope that you are doing OK and that everyone has a pain-free day,
Circa
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 20, 2017 3:29 AM (GMT -6)
There are a total of 2,870,634 posts in 315,027 threads.
View Active Threads


Who's Online
This forum has 156533 registered members. Please welcome our newest member, SuperUnknown.
266 Guest(s), 3 Registered Member(s) are currently online.  Details
Crispix, SuperUnknown, Jerry_Delaware


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer